Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (3): 563-596    DOI: 10.1007/s10114-018-7244-1
Articles Current Issue| Next Issue| Archive| Adv Search |
On Some Families of Smooth Affine Spherical Varieties of Full Rank
Kay PAULUS1, Guido PEZZINI2, Bart VAN STEIRTEGHEM3
1. Department Mathematik, FAU Erlangen-Nürnberg, 91058 Erlangen, Germany;
2. Dipartimento di Matematica, "Sapienza" Università di Roma, 00185 Roma, Italyl;
3. Department Mathematik, FAU Erlangen-Nürnberg & Department of Mathematics, Medgar Evers College-City University of New York, Brooklyn, New York 11225, USA

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7